About the Journal

Mathematical Sciences and Applications is a comprehensive range of journals that publish original research and review articles on all fields of pure, applied, and computational mathematics. The journal focused on providing a platform for researchers to share their contributions across a wide range of disciplines, including but not limited to:

Algebra, Number theory, Analysis, Topology Applied Analysis, Control Theory Discrete Mathematics, Fluid Dynamics, Mathematical Biology, Numerical Analysis, Probability Theory, Combinatorics, and Graph Theory.

Current Issue

Vol. 2 No. 2 (2023): Mathematical Sciences and Applications
View All Issues